An index theorem for systems of difference operators on a half space
Publications Mathématiques de l'IHÉS, Tome 42 (1973), pp. 121-127.
@article{PMIHES_1973__42__121_0,
     author = {Schaeffer, David G.},
     title = {An index theorem for systems of difference operators on a half space},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {121--127},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {42},
     year = {1973},
     zbl = {0274.47020},
     mrnumber = {47 #9341},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1973__42__121_0/}
}
TY  - JOUR
AU  - Schaeffer, David G.
TI  - An index theorem for systems of difference operators on a half space
JO  - Publications Mathématiques de l'IHÉS
PY  - 1973
DA  - 1973///
SP  - 121
EP  - 127
VL  - 42
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1973__42__121_0/
UR  - https://zbmath.org/?q=an%3A0274.47020
UR  - https://www.ams.org/mathscinet-getitem?mr=47 #9341
LA  - en
ID  - PMIHES_1973__42__121_0
ER  - 
Schaeffer, David G. An index theorem for systems of difference operators on a half space. Publications Mathématiques de l'IHÉS, Tome 42 (1973), pp. 121-127. http://www.numdam.org/item/PMIHES_1973__42__121_0/

[1] M. Breuer, Fredholm Theories in von Neumann Algebras I and II, Math. Ann., 178 (1968), pp. 243-254 and 180 (1969), pp. 313-325. | Zbl 0162.18701

[2] L. A. Coburn and R. G. Douglas, On C*-Algebras of Operators on a Half Space I, Publ. math. I.H.E.S., 40 (1971), pp. 59-67. | Numdam | MR 50 #10883 | Zbl 0241.47026

[3] L. A. Coburn, R. G. Douglas, D. G. Schaeffer, and I. M. Singer, C*-Algebras of Operators on a Half Space II, Publ. Math. I.H.E.S., 40 (1971), pp. 69-79. | Numdam | MR 50 #10884 | Zbl 0241.47027

[4] J. Dixmier, Les Algèbres d'opérateurs dans l'Espace Hilbertien, Gauthier-Villars, Paris, 1957. | Zbl 0088.32304

[5] J. Dixmier, Les C*-Algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. | MR 30 #1404 | Zbl 0152.32902

[6] D. G. Schaeffer, An Application of von Neumann Algebras to Finite Difference Equations, Ann. of Math., 95 (1972), pp. 117-129. | MR 45 #5563 | Zbl 0248.35048